# SDR REXA201100464

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,744 hours, 14,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AROUND FASTENERS FROM FS 559+16 - FS 559+32 STR 26L TO 26R.  REMOVED MINOR CORROSION AROUND FASTENERS FROM FS 559+16 TO FS 559+32 STR 26L TO 26R IAW SRM 51-21-06.
